# SDR SWAA2021042257690

- Difficulty date: March 17, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB RIB 5 (STAB STA 129.50) HAS CRACK ON 2ND STIFFENER AT LOWER EDGE / REMOVED THE DAMAGED PART AT RH HORIZ. STAB RIB 5 STAB STD 129.50 2ND STIFFENER AT LOWER EDGE AND INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-4. 88920U 22MAR21
